# SDR HEEA0012752

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- Engine: Allsn 250C47B
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Signal Cond
- Part number: 407375016101
- Condition: Malfunction
- Location: Fuel Flow
- Part time: 1,205 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL LOW LIGHT ON WITH 600 POUNDS OF FUEL.
